# SDR CALA9701469

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP UPPER SKIN DOUBLER CRACKED AT UPPER ACCESS CUT OUT AT INBOARD CARRAIGE SPINDLE.  REMOVED AND REPLACED DOUBLER PER SRM 51-10-2 AND 51-30-2.
